Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-local conservation laws in fluid dynamics
Responsible organisation
2007 (English)In: Archives of ALGA, ISSN 1652-4934, Vol. 4, 136-143 p.Article in journal (Refereed) Published
Abstract [en]

A general theorem on symmetries and conservation laws is applied to gasdynamic equations considered together with the adjoint equations. In particular, new non-local conservation laws for the polytropic gas are obtained.

Place, publisher, year, edition, pages
Karlskrona; Sweden: ALGA publications, BTH , 2007. Vol. 4, 136-143 p.
Keyword [en]
Non-local conservation laws, fluid dynamics, symmetries
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8829Local ID: oai:bth.se:forskinfo2428E0243D0DBC4FC12573BF00422C2COAI: oai:DiVA.org:bth-8829DiVA: diva2:836584
Note
Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204 _1.pdfAvailable from: 2012-09-18 Created: 2007-12-28 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf